# SDR CALA2021053100767

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 38,218 hours, 20,830 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Clamp
- Condition: Missing
- Location: Rh Landing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOGPAGE #6349863  RH LANDING LIGHT CLAMP MISSING. THIS ITEM IS CONSIDERED A CLASS 3 PDA. RPREPLACED RING AND SCREW INSTALLED PER AMM 33 -42-11-01A ALSO NOTIFED AIRPORT OPS AND PREFORMED RAMP INSPECTION.
